Equate Children's Cough Dextromethorphan Polistirex Extended-Release Oral Solution, Grape Flavor, 5 fl oz

★★★★★ 4.5 51 reviews

US$4.57
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$4.57
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by fdemartires.es
Free 30-day returns Details

Product details

Management number 251377904 Release Date 2026/09/26 List Price US$4.57 Model Number 251377904
Category

<p>Help manage cough symptoms day or night with the Equate Children's Cough Dextromethorphan Polistirex Extended-Release Oral Solution. This grape-flavored cough suppressant provides up to 12-hour cough relief to help children and adults get the rest they need. Designed for ages four years and older, the extended-release formula temporarily relieves cough due to minor throat and bronchial irritation that may occur with the common cold or inhaled irritants. This alcohol-free liquid includes a dosing cup for convenient measuring and administration. Compare to the active ingredient in Children's Delsym. Keep cough relief on hand with the Equate Children's Cough Dextromethorphan Polistirex Extended-Release Oral Solution.</p><p>Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.</p><br>

  • Equate Children's Cough Dextromethorphan Polistirex Extended-Release Oral Solution, Grape Flavor, 5 fl oz
  • Compares to the active ingredient in Children's Delsym
  • Provides up to 12 hours of cough relief
  • Extended-release cough suppressant formula
  • Temporarily relieves cough due to minor throat and bronchial irritation
  • Alcohol-free liquid for children ages 4 years and older and adults
  • Grape-flavored oral suspension with included dosing cup
Age group Child
Flavor Grape
Ingredient preference Alcohol-Free
Medicine strength 30mg
Treatment effective time 12 h
Over-the-counter medicine type Cough & Cold
Active ingredient name dextromethorphan polistirex
Active ingredients Dextromethorphan Polistirex Equivalent to 30 mg Dextromethorphan Hydrobromide
Health concern Cold
Symptoms Cough
Dosage Directions: shake bottle well before use; measure only with dosing cup provided. Do not use dosing cup with other products; dose as follows or as directed by a doctor; adults and children 12 years of age and over: 10 mL every 12 hours, not to exceed 20 mL in 24 hours; children 6 to under 12 years of age: 5 mL every 12 hours, not to exceed 10 mL in 24 hours; children 4 to under 6 years of age: 2.5 mL every 12 hours, not to exceed 5 mL in 24 hours; children under 4 years of age: do not use.
Brand Equate
Form Liquid
Net content statement 5 fl oz (148 mL)
Instructions Directions: shake bottle well before use; measure only with dosing cup provided. Do not use dosing cup with other products; dose as follows or as directed by a doctor; adults and children 12 years of age and over: 10 mL every 12 hours, not to exceed 20 mL in 24 hours; children 6 to under 12 years of age: 5 mL every 12 hours, not to exceed 10 mL in 24 hours; children 4 to under 6 years of age: 2.5 mL every 12 hours, not to exceed 5 mL in 24 hours; children under 4 years of age: do not use.

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.5 out of 5
★★★★★
51 ratings | 21 reviews
How item rating is calculated
View all reviews
5 stars
83% (42)
4 stars
4% (2)
3 stars
2% (1)
2 stars
1% (1)
1 star
10% (5)
Sort by

There are currently no written reviews for this product.